On certain periodic characteristic functions
Compositio Mathematica, Tome 13 (1956-1958), p. 76-80
@article{CM_1956-1958__13__76_0,
     author = {Lukacs, Eug\`ene},
     title = {On certain periodic characteristic functions},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {13},
     year = {1956-1958},
     pages = {76-80},
     zbl = {0070.33401},
     zbl = {0078.09901},
     mrnumber = {83838},
     language = {en},
     url = {http://www.numdam.org/item/CM_1956-1958__13__76_0}
}
Lukacs, Eugene. On certain periodic characteristic functions. Compositio Mathematica, Tome 13 (1956-1958) pp. 76-80. http://www.numdam.org/item/CM_1956-1958__13__76_0/

E. Lukacs-O. Szász [1] On analytic characteristic functions, Pacific Journal of Mathematics 8, 615-625, (1952). | Zbl 0047.10502

A. Wintner [2] On a class of Fourier Transforms, American Journal of Mathematics 58, 45-90, (1936). | JFM 62.0482.06 | Zbl 0013.15903